Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zhuk, Vladimir Iosifovich
(1948–2018)

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32
Presentations: 1

Number of views:
This page:540
Abstract pages:3996
Full texts:1810
References:369
Professor
Doctor of physico-mathematical sciences (1998)

http://www.mathnet.ru/eng/person33082
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225350

Publications in Math-Net.Ru
2018
1. V. I. Zhuk, “Asymptotic approach to the problem of boundary layer instability in transonic flow”, Zh. Vychisl. Mat. Mat. Fiz., 58:3 (2018),  431–446  mathnet  elib; Comput. Math. Math. Phys., 58:3 (2018), 410–424  isi  scopus
2. A. N. Bogdanov, V. N. Diesperov, V. I. Zhuk, “Nonclassical transonic boundary layers: toward overcoming dead-end situations in high-speed aerodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 58:2 (2018),  270–280  mathnet  elib; Comput. Math. Math. Phys., 58:2 (2018), 254–263  isi  scopus
3. V. I. Zhuk, “Expansion of a rarefied gas cloud in a vacuum: asymptotic treatment”, Zh. Vychisl. Mat. Mat. Fiz., 58:2 (2018),  264–269  mathnet  elib; Comput. Math. Math. Phys., 58:2 (2018), 248–253  isi  scopus
2010
4. A. N. Bogdanov, V. N. Diesperov, V. I. Zhuk, A. V. Chernyshev, “Triple-deck theory in transonic flows and boundary layer stability”, Zh. Vychisl. Mat. Mat. Fiz., 50:12 (2010),  2208–2222  mathnet; Comput. Math. Math. Phys., 50:12 (2010), 2095–2108  scopus
5. K. V. Guzaeva, V. I. Zhuk, “Spatial natural oscillations of a boundary layer with a triple-deck velocity field structure”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  298–319  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 285–305  isi  scopus
6. V. I. Zhuk, A. V. Chernyshev, “Dispersion equations in the problem of the stability of transonic flows and some of their properties”, Zh. Vychisl. Mat. Mat. Fiz., 50:1 (2010),  164–187  mathnet  mathscinet; Comput. Math. Math. Phys., 50:1 (2010), 157–179  isi  scopus
2008
7. K. V. Guzaeva, V. I. Zhuk, “Asymptotic theory of perturbations inducing a pressure gradient in a transonic flat-plate boundary layer”, Zh. Vychisl. Mat. Mat. Fiz., 48:1 (2008),  127–145  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:1 (2008), 121–138  isi  scopus
2005
8. V. I. Zhuk, I. G. Protsenko, “Asymptotic structure of wave disturbances in the stability theory of a plane Couette–Poiseuille flow”, Zh. Vychisl. Mat. Mat. Fiz., 45:6 (2005),  1060–1080  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:6 (2005), 1023–1042
2003
9. V. I. Zhuk, I. G. Protsenko, “Asymptotic solutions of the Orr–Sommerfeld equation in the neighborhoods of the two branches of the neutral curve”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003),  1737–1753  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:11 (2003), 1671–1686
2000
10. Yu. V. Bibik, V. I. Zhuk, “On the soliton dynamics of two-dimensional nonlinear evolution equations of hydrodynamic type”, Matem. Mod., 12:9 (2000),  109–126  mathnet  mathscinet  zmath
1998
11. V. I. Zhuk, S. P. Popov, “Soliton solutions of the two-dimensional Zakharov–Kuznetsov equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  122–135  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:1 (1998), 118–131
1995
12. V. I. Zhuk, “On the form of the neutral curve enclosing the instability region of a boundary layer”, Dokl. Akad. Nauk, 344:5 (1995),  615–618  mathnet  mathscinet  zmath; Dokl. Math., 40:10 (1995), 527–530
1994
13. V. I. Zhuk, “Bifurcation of the upper branch of a neutral curve and the nonuniqueness of the domain of instability of a boundary layer”, Dokl. Akad. Nauk, 335:6 (1994),  725–728  mathnet  mathscinet  zmath; Dokl. Math., 39:4 (1994), 280–283
14. V. I. Zhuk, “Bifurcation of the upper branch of the neutral curve for the boundary layer on a plate in a compressible flow”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994),  130–147  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:1 (1994), 107–120  isi
1991
15. V. I. Zhuk, “Asymptotic form of the upper branch of the neutral curve at subsonic and transonic velocities of the external flow”, Zh. Vychisl. Mat. Mat. Fiz., 31:11 (1991),  1716–1730  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:11 (1991), 80–91  isi
1990
16. V. I. Zhuk, S. P. Popov, “Modelling of nonlinear waves in boundary layers based on burgers, Benjamin–Ono and Korteweg–de Vries equations”, Matem. Mod., 2:7 (1990),  96–109  mathnet  mathscinet  zmath
1989
17. V. I. Zhuk, O. S. Ryzhov, “Three-dimensional inviscid perturbations induced by the intrinsic pressure gradient in a boundary layer”, Dokl. Akad. Nauk SSSR, 309:1 (1989),  52–56  mathnet  zmath
18. V. I. Zhuk, S. P. Popov, “On the solutions of the inhomogeneous Benjamin–Ono equation”, Zh. Vychisl. Mat. Mat. Fiz., 29:12 (1989),  1852–1862  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 176–183
1988
19. V. I. Zhuk, S. P. Popov, “Nonsteady detachment wave in a boundary layer in supersonic streamline flow”, Dokl. Akad. Nauk SSSR, 303:4 (1988),  822–824  mathnet  zmath
20. V. I. Zhuk, “On the current in a free interaction region near a permeable wall portion”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  941–945  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 216–219
1983
21. V. I. Zhuk, O. S. Ryzhov, “Asymptotic behavior of solutions of the Orr–Sommerfeld equation that yield unstable oscillations at large Reynolds numbers”, Dokl. Akad. Nauk SSSR, 268:6 (1983),  1328–1332  mathnet  mathscinet  zmath
1982
22. V. I. Zhuk, O. S. Ryzhov, “Locally nonviscous perturbations in a boundary layer with self-induced pressure”, Dokl. Akad. Nauk SSSR, 263:1 (1982),  56–59  mathnet  mathscinet  zmath
23. V. I. Zhuk, “Local recirculation zones in a supersonic boundary layer on a moving surface”, Zh. Vychisl. Mat. Mat. Fiz., 22:5 (1982),  1255–1260  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:5 (1982), 249–255
1981
24. V. I. Zhuk, O. S. Ryzhov, “Free interaction of boundary layers with the core of Poiseuille flow”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  55–59  mathnet  mathscinet  zmath
1980
25. V. I. Zhuk, O. S. Ryzhov, “Free interaction and stability of the boundary layer in an incompressible fluid”, Dokl. Akad. Nauk SSSR, 253:6 (1980),  1326–1329  mathnet  mathscinet  zmath
1979
26. V. I. Zhuk, O. S. Ryzhov, “Boundary layer with self-induced pressure on a moving surface”, Dokl. Akad. Nauk SSSR, 248:2 (1979),  314–318  mathnet  zmath
27. V. I. Zhuk, O. S. Ryzhov, “Solutions of the dispersion equation from the theory of the free interaction of a boundary layer”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1085–1088  mathnet  zmath
1978
28. V. I. Zhuk, O. S. Ryzhov, “On a property of the linearized boundary layer equations with self- induced pressure”, Dokl. Akad. Nauk SSSR, 240:5 (1978),  1042–1045  mathnet  zmath
1977
29. V. I. Zhuk, “The solution of kinetic equation for the gas in the gravitational field of a planet”, Dokl. Akad. Nauk SSSR, 233:3 (1977),  325–328  mathnet
30. A. I. Erofeev, V. I. Zhuk, “The scattering of a rarefied gas flow by a rough surface”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977),  533–538  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 244–250
1976
31. V. I. Zhuk, V. A. Rykov, “Rarefied gas flow from a sperical source for small Knudsen numbers”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  738–749  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 190–201
1973
32. V. I. Zhuk, E. M. Shakhov, “Free expansion of a layer of rarefied gas into a vacuum”, Zh. Vychisl. Mat. Mat. Fiz., 13:4 (1973),  984–998  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:4 (1973), 199–215

Presentations in Math-Net.Ru
1. Феномен свободного взаимодействия в теории усточивости пограничного слоя
V. I. Zhuk
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 17:55

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022